# SDR SWAA2022051901119

- Difficulty date: April 29, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 20,171 hours, 9,421 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT RBL8; WL167.68 UPDATED MEASUREMENT TABLE AND VERIFIED APPLICABILITY OF SRM 57-10-10-2R-5 TO BE CORRECT INSTALLED REPAIR PARTS @ BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.8 IAW SRM 57-10-10-2R-5. FASTENERS COMMON TO INTERNAL SIDE OF FUEL TANK WILL BE CAP SEALED AND LEAK CHECKED ON CUSTOMER CARD #TTG8Q00C6KFN. REMOVED EWIS PROTECTION @ BS663 RBL8-RBL20 WL167.68 ON FWD AND AFT SIDE OF VAPOR BARRIER IAW AMM 20-60-07-913-801. VERIFIED CORRECTIVE ACTION 12;VERIFIED CORRECTIVE ACTION 13;CAP SEALED FASTENERS COMMON TO FUEL TANK ON EXTERIOR SIDE AND FILLET SEALED REPAIR PARTS IAW SRM 57-10-10-2R-5. APPLIED CIC TO REPAIR PARTS AND BOND CHECK GOOD ON 2EA FASTENERS COMMON TO REPAIR @BS 663 RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5. BOND METER ID: ATS1256 S/N: DC003960 DUE:09/2022
